# SDR 19EA201910075121

- Difficulty date: May 12, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N24EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10040
- Aircraft time: 28,118 hours, 26,642 cycles
- Engine: Ge CF348C5B1
- Engine time: 21,101 hours, 18,234 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT START.  DISCOVERED ENGINE PHYSICALLY WOULD NOT ROTATE. SENT TO ENGINE SHOP FOR EVALUATION
